# SDR YENA2025051300479

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 60,530 hours, 21,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ELONGATED HOLE FUEL TANK ACCESS CUT OUT BOTTOM SKIN BTW RIB 18 AND RIB 19 ON LH WING; WORK ACCOMPLISHED ON AEROMAN W/O:2025 178/1 2025 - 245360 TECH: N. CARCAMO INSP: J. MORALES. PERFORMED REPAIR ON FUEL TANK ACCESS CUT OUT BOTTOM SKIN BTW RIB 18 AND RIB 19 ON LH WING IAW A320 SRM 57-21-11-300-002 THIS REPAIR IS CATEGORY B. INSPECTION THRESHOLD 19200FC/38400FH, SUBSEQUENT INSPECTION AT INTERVALS OF 4300FC/8600FH, METHOD OF INSPECTION GVI IAW A320 SRM 57-21-11-205-036 TABLE 6. LONGER BOLTS ARE INSTALLED.
